# SDR QXEA2021101900479

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 12,089 hours, 7,217 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Module
- Part number: 142091143
- Part serial: 1309C
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 133 hours, 104 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOUCHDOWN AUTOBRAKE DISSARMED AND BRK LH FAULT, BRK RH FAULT ADVISORY MESSAGE ON EICAS
MORE THAN NORMAL PRESSURE WAS REQUIRED TO STOP THE A/C. REMOVED FROM SERVICE. REPLACED MAIN BRAKE CONTROL MODULE 2. OPS TEST GOOD. FAULTS DID NOT RETURN.RETURNED TO SERVICE.
